# SDR FDEA202106151544

- Difficulty date: June 15, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 85,658 hours, 21,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114525
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - RIGHT HAND TUNNEL STATION 5-113 TO STATION 1541 LONGERON 35 RIGHT   LONGERON SPLICE FOUND CRACKED. CENTER CARGO RIGHT HAND TUNNEL STATION 5-113 TO STATION 1541 LONGERON 35 RIGHT   CRACKED LONGERON SPLICE REMOVED AND REPLACED AS PER SRM 51-33-01-0G. LONGERON   SPLICE FABRICATED BY MACHINING AS PER DOUGLAS DRAWING A5A7114 REVISION : J. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
